# SDR 06FDEA03827

- Difficulty date: November 2, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT STA 955, X= 8 FOUND SCRATCHED.  MAIN DECK CARGO COMPARTMENT SCRATCHED SEAT TRACK AT STA 955, X= 8, REPAIR CARRIED OUT BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 869 TO 969, X= 8 AS PER SRM 53-70-00 FIG 1 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.  REFER TO SNRM N00287 FOR WORK DETAILS.
